You are viewing Allergic Living Canada | Switch to United States

Talking Allergies

* FAQ    * Search
* Login   * Register
It is currently Fri Oct 24, 2014 8:44 pm

All times are UTC - 4 hours




Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Reactions to Symbicort??
PostPosted: Mon Mar 31, 2008 6:17 pm 
Offline

Joined: Thu Mar 16, 2006 11:24 pm
Posts: 94
Location: Toronto area
Anyone used or currently using Symbicort, either in turbuhaler or liquid (Pulmicort) form who's had reactions or side effects of any sort? Not sure if throat/tongue/cough problems are from it or from blood pressure meds (have already been taken off one of those due to extreme dry cough reaction). Just curious - trying to sort out which med is causing the problem. Throat/ mouth very dry, uncomfortable to swallow, tongue feels either burnt or stinging and a bit swollen - not extreme, not 'go to hospital' type sensations - just very uncomfortable. Seeing Dr tomorrow.

_________________
4 out of 6 of us nut allergic (mom & 3 kids) - hey, who needs 'em! we're nutty enough!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Mar 31, 2008 10:32 pm 
Offline
Site Admin

Joined: Tue Mar 22, 2005 11:17 pm
Posts: 6476
Location: Ottawa
Do you think it could be thrush?
http://www.webmd.com/oral-health/tc/thrush-symptoms

Most asthma medications will suggest that you rinse or gargle after taking your dose to reduce the risk of thrush.

Glad you're seeing the Dr.

_________________
Moderator
Daughter: asthma, allergies to egg, milk, peanuts, tree nuts, most legumes (not soy) & penicillin. Developing hayfever type allergies.
Husband: no allergies
Me: allergies to some tree that flowers in May
Cat: allergic to beef, pork and lamb


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 01, 2008 12:20 am 
Offline

Joined: Thu Mar 16, 2006 11:24 pm
Posts: 94
Location: Toronto area
Thanks Susan - a possibility I had thought of but since I had the same reaction within a few days of using the liquid form (pulmicort), even though I rinsed every time, and that diminished as soon as I stopped using it, I suspect its the med itself that my system doesn't like. Thanks for the info - good reminder and some people may not be familiar with what thrush is.....white spots on throat and roof /liningof mouth - preventative measures?.....rinse your mouth thoroughly after using steroids.

_________________
4 out of 6 of us nut allergic (mom & 3 kids) - hey, who needs 'em! we're nutty enough!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 4 hours


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
cron
Powered by phpBB® Forum Software © phpBB Group